Mirena causing cysts?? - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 09-15-2010, 10:27 PM - Thread Starter
 
angiepk's Avatar
 
Join Date: Apr 2010
Location: Texas
Posts: 3
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Ok, so I know that cysts are normal part of cycles (now lol), but I've gotten a huge one on my left ovary (6.5cm).

I have a Mirena IUD that was placed in august 09, and aside from things being crowded when I really have to pee, I haven't had any issues with it.

about 2 weeks ago my left side started hurting so bad I had to take 2 hydrocodone and sleep all day. My NP scheduled an ultrasound and yeah, huge cyst. I've never had problems with cysts before.

Now I'm wondering (since it feels like there's another one on the other side) if they size is being caused by the IUD. My gyno says no, but I'm just wondering if anyone has other knowledge or experience??

TIA

Angie (mom)
Hayden (baby) 6/13/09
angiepk is offline  
Sponsored Links
Advertisement
 
Old 09-16-2010, 12:58 AM
 
texaspeach's Avatar
 
Join Date: Jun 2005
Posts: 8,518
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
cysts are listed as a side effect in the rx info.
texaspeach is offline  
Old 09-17-2010, 09:27 PM
 
Danielle283's Avatar
 
Join Date: Jun 2005
Location: NC
Posts: 848
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
The only time I ever had cysts was when I had the Mirena.
Danielle283 is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off